Opuscula Mathematica
Opuscula Math. 36, no. 6 (), 749-768
Opuscula Mathematica

Minimal realizations of generalized Nevanlinna functions

Abstract. Minimal realizations of generalized Nevanlinna functions that carry the information on their generalized poles of nonpositive type in an explicit form are established. These realizations are based on a modification of the basic canonical factorization of generalized Nevanlinna functions whereby the non-minimality problems in realizations that are based directly on the canonical factorization are circumvented.
Keywords: generalized Nevanlinna functions, selfadjoint (multi-valued) operators, (minimal) realizations.
Mathematics Subject Classification: 30E20, 46C20, 47B50.
Cite this article as:
Seppo Hassi, Hendrik Luit Wietsma, Minimal realizations of generalized Nevanlinna functions, Opuscula Math. 36, no. 6 (2016), 749-768, http://dx.doi.org/10.7494/OpMath.2016.36.6.749
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.